On asymptotic property for nonlinear difference systems
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 351-358
Printed June 1, 2005
Sung Kyu Choi, Nam Jip Koo, Dong Man Im
Chungnam National University, Chungnam National University, Chongju University
Abstract : We study asymptotic equivalence between nonlinear difference system $$\Delta x(n)=f(n,x(n)) $$ and its variational system $$\Delta v(n)=f_x(n,0)v(n).$$
Keywords : asymptotic equilibrium, asymptotic equivalence, nonlinear difference system, variational system, comparison principle
MSC numbers : 34D10, 39A11
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd